# SDR TRAX200801084

- Difficulty date: August 28, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 8,936 hours, 7,231 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801621 OPERATION 230 AFT LOWER CLIP ON CARGO DOOR SUPPORT BEAM IS CRACKED AT FS 621.  RESOLVED ON W/O 98367 TASKCARD NR 00329.  C/A R&R CRACKED LOWER AFT CLIP FROM CARGO DOOR SUPPORT BEAM WITH NEW PART IAW CRJ 200 SRM 5J1-42-21.
